# SDR DALA2014090204878

- Difficulty date: August 25, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 41,116 hours, 13,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A LIGHTNING STRIKE AT BS 480, S26R SKIN LAP SPLICE.  REPAIRED IAW ERA 521877-14, REV A.
